default-icon
Sleep problem
Hi I had taken lithium for 2 months doctor stopped saying that I don't need I m having sleepiness since then I having 200 mg of mod alert & 20 mg of Inspiral in morning & evening but still I feel sleepy and mood is low I m very worried what should I do if anyone lets me know I would be ready to have consultation as I m going through tough times
31 Views v

Answers (6)

Like the answers? Consult privately with the doctor of your choice

Would like to discuss in details. Kindly consult.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +176
Consult with a doctor
Online now
All these are very good medicines. Have faith. Don't lose hope.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Better consult a good psychiatrist for proper advise
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a psychiatrist, it wl be managed better
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult psychiatrist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Lithium intake causes subclinical hypothyroidism which could also be a cause for u r low mood...also the drug per se..
Next Steps
need to check for serum levels of lithium as it's having narrow therapeutic index also TFT
Health Tips
consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.